# SDR YENA2021042600270

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 28,329 hours, 8,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 787390
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,017 hours, 1,027 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU BATTERY FIN 12WL AT PASSENGER CABIN;   R & R BATTERY EPSU FIN (12WL) IAW AMM 33-51-38-400-002-A. PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001-A. TEST IS OK.
